# SDR AALA201712229022

- Difficulty date: December 21, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 56,183 hours, 21,039 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. L1 DOOR ASSIST BOTTLE REQUIRES SERVICING. SERVICED L1 DOOR EMERGENCY OPERATIONS CYLINDER PER AMM 52-10-00-614-001-A.
